Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 19, NWS Philadelphia/Mount Holly

April 26, 2019Berks County, Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Apr 26, 2019, 4:19 PM EDT for Berks County, Chester County, Pennsylvania. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2019, 4:19 PM EDT (20:19 UTC)
Expired
Apr 26, 2019, 5:15 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berks County, PA, Chester County, PA

The radar

The Philadelphia radar (KDIX), 117 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:41 PM EDTTSTM WND DMG1 S Avondale, PATREE DOWN NEAR INTERSECTION OF ELLICOTT ROAD AND COOPER ROAD. TIME ESTIMATED FROM RADAR.
Apr 26, 4:44 PM EDTTSTM WND DMGAvondale, PAA LARGE TREE DAMAGED A HOME AND TRAPPED TWO INSIDE. NO INJURIES REPORTED. TIME ESTIMATED FROM RADAR.
Apr 26, 5:05 PM EDTTSTM WND DMG2 Se Douglass Twp, PADELAYED REPORT. DOWNED TREES IN BOYERTOWN, INCLUDING NEAR THE INTERSECTION OF SUNSET DRIVE AND CREAMERY ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:33 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 293 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
293 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

421 
WUUS51 KPHI 262019
SVRPHI
PAC011-029-262115-
/O.NEW.KPHI.SV.W.0019.190426T2019Z-190426T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
419 PM EDT FRI APR 26 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Berks County in eastern Pennsylvania...
  Chester County in southeastern Pennsylvania...

* Until 515 PM EDT.

* At 418 PM EDT, a severe thunderstorm was located near Gap, or near
  New Holland, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Reading, West Chester, Pottstown, Phoenixville, Coatesville,
  Westtown, Wyomissing, Downingtown, Kennett Square, Birdsboro,
  Oxford, Kutztown, Royersford, Hamburg, Fleetwood, Sinking Spring,
  Laureldale, Parkesburg, West Grove and Womelsdorf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM EDT for northern
Delaware...northeastern Maryland...and eastern and southeastern
Pennsylvania.

LAT...LON 4063 7583 4045 7553 4024 7570 4024 7560
      4013 7546 4009 7545 4007 7536 3990 7558
      3985 7559 3984 7558 3981 7570 3972 7577
      3972 7613 3976 7606 3987 7599 3995 7600
      4004 7593 4011 7594 4014 7588 4042 7632
TIME...MOT...LOC 2018Z 236DEG 41KT 4004 7601 

HAIL...<.75IN
WIND...60MPH
 
$$

jjm
1 follow-up statement
401 
WWUS51 KPHI 262100
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
500 PM EDT FRI APR 26 2019

PAC011-029-262115-
/O.CON.KPHI.SV.W.0019.000000T0000Z-190426T2115Z/
Berks PA-Chester PA-
500 PM EDT FRI APR 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN BERKS AND EASTERN CHESTER COUNTIES...

At 500 PM EDT, a severe thunderstorm was located over Green Lane, or
19 miles south of Allentown, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
West Chester, Pottstown, Phoenixville, Westtown, Downingtown, Kennett
Square, Birdsboro, Royersford, Bally, Bechtelsville, Pughtown,
Marshallton, Lionville-Marchwood, Valley Forge, Glenmoore, Paoli,
Chester Springs, Lionville, Cedarville and Radnor Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 PM EDT for northern
Delaware...and eastern and southeastern Pennsylvania.

LAT...LON 4051 7563 4045 7553 4024 7570 4024 7560
      4013 7546 4009 7545 4007 7536 3990 7558
      3985 7559 3984 7558 3981 7570 3980 7573
      4017 7579 4031 7587
TIME...MOT...LOC 2100Z 236DEG 41KT 4031 7549 

HAIL...<.75IN
WIND...60MPH
 
$$

jjm

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:11 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 26, 4:11 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT Fri Apr 26 2019

.SYNOPSIS...
Deepening low pressure will continue to track northward through the
Ohio Valley into the Great Lakes region, drawing a warm front across
the area through the rest of the afternoon. A strong cold front will
then track across the region this evening, but not before some
bringing the potential for strong to severe thunderstorms. A weak
area of high pressure will move in briefly Saturday before another
wave of low pressure tracks to our north. High pressure returns for
the beginning of next week followed by a quick-moving area of low
pressure on Tuesday. The remainder of next week looks to feature a
progressive pattern with several disturbances riding along a stalled
frontal boundary in our vicinity.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A Tornado Watch remains in effect for parts of southeastern
Pennsylvania, parts of southern New Jersey, Delaware and
northeastern Maryland until 9:00 PM.

Showers and scattered thunderstorms extended from New Jersey
southward to the waters off Delaware at mid afternoon. They were
associated with a weakening mid level trough that was moving off our
coast. The area of precipitation will continue to lift northeastward
and away from our region during the balance of the afternoon. There
have been brief downpours, small hail and occasional cloud to ground
lightning strikes.

Another strengthening line of showers and thunderstorms extended
from central Pennsylvania to eastern Virginia around 3:30 PM. it was
located in advance of an approaching cold front. The showers and
thunderstorms will push through eastern Pennsylvania, northeastern
Maryland, Delaware and New Jersey between now and 8:00 PM.

Increasing wind shear and instability will continue to contribute to
the threat for severe weather in the southern half of our region
with an isolated tornado or two possible. Low clouds and an easterly
flow should keep conditions a little more stable in our northern
counties.

Additional periods of heavy rain are also a concern. Rainfall totals
of 1 to 2 inches may be common in our region by the time the
precipitation ends this evening.

The cold front should pass off the coast around 8 or 9 o'clock with
any lingering showers following shortly thereafter. Dry air will
begin to push into our region from the west overnight.

The wind will favor the east and southeast in our far northern
counties into early evening with a south wind around 10 to 15 MPH
expected elsewhere in our region. Once the cold front passes, the
wind should become west northwest around 10 to 20 MPH for tonight.

This aftrenoon's temperature ranged from the 70s near Chesapeake Bay
to the 50s in the Poconos and far northern New Jersey. Tonight's
lows are expected to favor the 40s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Strong low pressure is forecast to lift northward into Quebec on
Saturday as high pressure builds across the southeastern states. The
gradient between the two will result in a gusty west northwest wind
in our region. We are anticipating sustain wind speeds around 20 MPH
on Saturday with gusts in the 30 to 40 MPH, just a bit below the
Wind Advisory criteria.

Isolated light showers may linger in the Poconos on Saturday morning
with an outside chance of a few snow flakes, as well. Otherwise, the
day should be precipitation-free as dry air continue to build into
our region. Variable cloud cover is expected for our northern
counties, with mostly sunny conditions forecast for the south.

High temperatures are expected to range from the lower and middle
50s in the elevated terrain of the Poconos and northwestern New
Jersey, to the upper 60s in parts of eastern Maryland and southern
Delaware.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Overview...a quick-moving perturbation will move out of the Great
Lakes region and move to our north during the day Sunday, bringing
light showers to the northern half of the CWA. High pressure will
attempt to build southeast Monday, providing what may likely be the
driest day of the week ahead. Another weak vort max follows a
similar trajectory to Sunday's system, bringing a returning chance
for showers, favoring the northern half of our CWA once again. High
pressure situates itself to our southeast, as a frontal boundary
stations itself in our vicinity over a greater part of the
remainder of next week. Several transient perturbations look to
ride this boundary around the ridge. The two more pronounced
perturbations look to move through our area Wednesday and Friday
night.

A rather strong short-wave trough will move out of the Great Lakes
Sunday, pulling a weak surface low through central PA through the
middle of the CWA. Scattered showers are possible with this system,
but temperatures will be warm enough to preclude any wintry
precipitation, unlike portions of the Mid-West, which will see some
light snowfall from this system. Best chances for rainfall look to
be along and north of the I-78 northward. Areas south of the I-76
corridor may not even see any rainfall from this system. Seasonable
highs ranging from the low 50s across the Poconos and NW NJ to the
low 70s across portions of southern DE.

A ridge of high pressure builds southeast into the Mid-Atlantic
Monday night as the low pulls offshore. Monday looks to be perhaps
the driest day of the week, with highs in the 50s and 60s.

A rather progressive, though unsettled pattern takes shape for the
rest of the workweek as an upper-level trough situates itself over
the western U.S. and a series of short-wave troughs eject eastward,
traversing a ridge to our south. We, once again, look to sit in the
battleground between warmer air to the south and cooler marine air
to the northeast. A stationary boundary will likely situate itself
across the region, meandering north and south over the week. The
strongest of these perturbations look to move across our area along
this front Wednesday and Friday night, but kept chance showers in
the forecast for much of the upcoming week given this pattern. Highs
will be strongly influenced by the front, with cooler onshore flow
north of the front and warmer, mild air to the south. Thursday and
Friday look to be a little cooler as the front may push a little
further south into Virginia.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This evening...Showers and thunderstorms are anticipated through
about 00Z. The rain will be heavy at times. Strong wind gusts are
possible, especially from KRDG, KPHL and KACY southward. Conditions
will likely drop to IFR in precipitation. South wind 8 to 15 knots
with gusts near 20 knots. Winds may gust in excess of 50 knots from
the west in and near any thunderstorms.

Tonight...Conditions improving to VFR as the showers and
thunderstorms move to our east. West northwest wind 10 to 15 knots
gusting to 25 knots.

Saturday...VFR with scattered clouds. West northwest wind 15 to 20
knots with gusts of 30 to 35 knots.

OUTLOOK...
Sunday...MVFR or IFR conditions possible with scattered showers at
times, especially for RDG, ABE, TTN, and PNE. VFR at night as these
move off to the east. Light and variable winds generally out of the
south from 10 to 15 knots, with gusts to 20 knots possible.

Monday...generally VFR, though MVFR is possible with showers moving
into the region from the west Monday night. Northeasterly winds
turning southeasterly into the afternoon around 10 knots, with gusts
up to 15 knots.

Tuesday...scattered showers departing Tuesday with MVFR conditions
turning VFR. Winds out of the southwest around 10 knots, with gusts
up to 15 knots.

Wednesday...generally VFR, with MVFR possible with scattered
showers. Winds out of the east from 5 to 10 knots, with gusts from
10 to 15 knots.

&&

.MARINE...
A cold front will sweep across the coastal waters of New Jersey and
Delaware around 8 to 9 o'clock this evening. A southerly wind 10 to
15 knots with gusts of 25 knots ahead of the front will shift to the
west northwest at 15 to 25 knots with gusts around 35 knots. As a
result, we have upgraded to a Gale Warning for our ocean waters and
for Delaware Bay. It is in effect until 4:00 PM Saturday.

OUTLOOK...
Sunday and Monday...Winds and seas may increase to Small Craft Advisory
criteria for a time late Sunday into Sunday night, otherwise
the conditions should be below advisory criteria. Winds from the
northwest with gusts to 25 knots possible along the shore. Seas
from 2 to 4 feet, but may approach 5 feet for the southern
Atlantic zones Sunday evening.

Tuesday and Wednesday...conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 4 PM EDT Saturday for ANZ430-431-450>455.

&&

Synopsis...Davis
Near Term...Iovino
Short Term...Iovino
Long Term...Davis
Aviation...Davis/Iovino/O'Hara
Marine...Davis/Iovino/O'Hara
Hazardous weather outlook, Apr 26, 4:04 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
404 PM EDT Fri Apr 26 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-023-024-PAZ060-070-
071-101>104-272015-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland-
Cape May-Atlantic Coastal Cape May-Berks-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
404 PM EDT Fri Apr 26 2019

...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Heavy rainfall with storms may result in some urban flooding and
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012>015-019-020-022-025>027-PAZ054-055-061-062-105-
106-272015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Northwestern Burlington-Ocean-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon-Monroe-
Lehigh-Northampton-Upper Bucks-Lower Bucks-
404 PM EDT Fri Apr 26 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Showers and thunderstorms will affect the area into this evening.
Some of these could produce strong wind gusts and small hail.

Heavy rainfall with storms may result in some urban flooding and
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-272015-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 PM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-272015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
404 PM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY...
...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Apr 26, 2:52 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/26/2019  M47 MPH          SUSSEX             DE   MESONET

            41 KNOT GUST.

&&

GORSE
Local storm report, Apr 26, 2:57 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HEAVY RAIN       LONG NECK               38.62N 75.15W
04/26/2019  M2.00 INCH       SUSSEX             DE   PUBLIC

&&

GORSE
Local storm report, Apr 26, 3:02 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       DAGSBORO                38.55N 75.25W
04/26/2019  M1.45 INCH       SUSSEX             DE   MESONET

&&

GORSE
Local storm report, Apr 26, 3:03 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HEAVY RAIN       DAGSBORO                38.55N 75.25W
04/26/2019  M1.45 INCH       SUSSEX             DE   MESONET

0234 PM     MARINE TSTM WIND DEWEY BEACH             38.69N 75.07W
04/26/2019  M47 MPH          SUSSEX             DE   MESONET

            41 KNOT GUST.

0225 PM     HEAVY RAIN       LONG NECK               38.62N 75.15W
04/26/2019  M2.00 INCH       SUSSEX             DE   PUBLIC

0225 PM     HEAVY RAIN       VILLAS                  39.03N 74.94W
04/26/2019  M1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            1 INCH OF RAIN IN 45 MINUTES IN NORTH
            VILLAS.

1255 PM     HAIL             JACKSON                 40.13N 74.28W
04/26/2019  M0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

1210 PM     HAIL             HAMMONTON               39.64N 74.81W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

1200 PM     HAIL             BUENA                   39.53N 74.94W
04/26/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

            PEBBLE SIZE HAIL LESS THAN DIME SIZE.

1140 AM     HAIL             1 NE MULLICA HILL       39.75N 75.21W
04/26/2019  E0.25 INCH       GLOUCESTER         NJ   PUBLIC

            MPING REPORT OF PEA SIZE HAIL.

&&

GORSE
Local storm report, Apr 26, 3:17 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       REHOBOTH BEACH          38.72N 75.08W
04/26/2019  M1.16 INCH       SUSSEX             DE   MESONET

&&

GORSE
Special weather statement, Apr 26, 3:51 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
351 PM EDT FRI APR 26 2019

PAZ060-101-102-262100-
Western Chester-Eastern Chester-Berks-
351 PM EDT FRI APR 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND CHESTER
COUNTIES...

At 350 PM EDT, radar indicated strong thunderstorms located along a
line extending from near Strausstown to East Petersburg to near
Millersville to near Bel Air South. Movement was southeast at 30 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 900 PM EDT for northern
Delaware...northeastern Maryland...and eastern and southeastern
Pennsylvania.

LAT...LON 4052 7632 4057 7602 4061 7600 4062 7581
      4045 7553 4024 7570 4024 7560 4009 7545
      4007 7536 3990 7558 3985 7559 3984 7558
      3981 7570 3972 7577 3972 7613 3973 7610
      3987 7599 4011 7594 4014 7588 4042 7633
TIME...MOT...LOC 1950Z 299DEG 23KT 4051 7629 4010 7634 4001 7639 3955
7631

jjm

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:45 AM EDTSpecial Weather StatementPHIPhiladelphia45 min
Apr 26, 3:51 PM EDTSpecial Weather StatementPHIBerks, Chester69 min
Apr 26, 4:28 PM EDTSevere Thunderstorm WarningPHIChester47 min
Apr 26, 4:53 PM EDTSevere Thunderstorm WarningPHIDelaware52 min
Apr 26, 4:59 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery4 hr
Apr 26, 5:07 PM EDTSpecial Weather StatementPHIBucks, Montgomery, Philadelphia53 min
Apr 26, 5:15 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery43 min
Apr 26, 5:28 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia47 min
Apr 26, 5:44 PM EDTSevere Thunderstorm WarningPHIBucks61 min
Apr 26, 5:57 PM EDTAreal Flood AdvisoryPHIBucks4 hr
Apr 26, 6:34 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.